# SDR MASA2017121612837

- Difficulty date: December 16, 2017
- Submitted: December 17, 2017
- Operation: Air carrier
- Aircraft: N88327
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000479
- Aircraft time: 6,596 hours, 3,858 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA FLASHLIGHT IS NOT CHARGING.
